Toggle Main Menu Toggle Search

Open Access padlockePrints

A Robust Discrete‐Time Adaptive Control Approach for Systems with Almost Periodic Time‐Varying Parameters

Lookup NU author(s): Dr Khalid Abidi


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Abidi K

Publication type: Article

Publication status: Published

Journal: International Journal of Robust and Nonlinear Control

Year: 2014

Volume: 24

Issue: 1

Pages: 166-178

Print publication date: 24/07/2012

ISSN (print): 1049-8923

ISSN (electronic): 1099-1239

Publisher: John Wiley & Sons, Inc.


DOI: 10.1002/rnc.2881


Altmetrics provided by Altmetric